# SDR AALA201802019018

- Difficulty date: January 30, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 38,873 hours, 18,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION AT FASTENER HOLES OF R2 DOOR FLOOR SUPPORT. INSTALLED NEW FLOOR SUPPORT PER SRM 51-42-11
